Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pseudoholomorphic functions with nonantiholomorphic characteristics


Author: Akira Koohara
Journal: Proc. Amer. Math. Soc. 84 (1982), 217-224
MSC: Primary 32A99
MathSciNet review: 637172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \kappa (z) \in {C^\infty }(\Omega )$ and $ \left\Vert \kappa \right\Vert < 1$. Necessary and sufficient conditions for the system of equations $ \partial \bar f = \kappa (z)\partial f$ to be locally plentiful are given, and under them a representation of $ \kappa $ also is given.


References [Enhancements On Off] (What's this?)

  • [1] L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications, Convegno Internazionale sulle Equazioni Lineari alle Derivate Parziali, Trieste, 1954, Edizioni Cremonese, Roma, 1955, pp. 111–140. MR 0076981 (17,974d)
  • [2] Sin Hitotumatu, On quasi-conformal functions of several complex variables, J. Math. Mech. 8 (1959), 77–94. MR 0102608 (21 #1398)
  • [3] Akira Koohara, Similarity principle of the generalized Cauchy-Riemann equations for several complex variables, J. Math. Soc. Japan 23 (1971), 213–249. MR 0374468 (51 #10668)
  • [4] Akira Koohara, Representation of pseudo-holomorphic functions of several complex variables, J. Math. Soc. Japan 28 (1976), no. 2, 257–277. MR 0427673 (55 #704)
  • [5] Lê Hùng So’n, Fortsetzungssätze vom Hartogsschen Typ für verallgemeinerte analytische Funktionen mehrerer komplexer Variabler, Math. Nachr. 93 (1979), 177–186 (German). MR 579852 (81m:32015), http://dx.doi.org/10.1002/mana.19790930115
  • [6] G. A. Magomedov and V. P. Paramodov, Generalized analytic functions of several variables, Math. USSR-Sb. 35 (1979), 181-205.
  • [7] L. G. Mihailov, On compatibility conditions and the manifold of solutions of the generalized Cauchy-Riemann system in several variables, Soviet Math. Dokl. 20 (1979), 1430-1435.
  • [8] W. Tutschke, Partielle komplexe Differentialgleichungen in einer und in mehreren komplexen Variablen, VEB Deutscher Verlag der Wissenschaften, Berlin, 1977 (German). Mit losen Berichtigungen; Hochschulbücher für Mathematik, Band 82. MR 0481388 (58 #1505)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A99

Retrieve articles in all journals with MSC: 32A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0637172-9
PII: S 0002-9939(1982)0637172-9
Keywords: Plentiful, pseudo-holomorphic function with characteristic, tangential
Article copyright: © Copyright 1982 American Mathematical Society